Advertisement

Mathematische Annalen

, Volume 308, Issue 3, pp 519–545 | Cite as

The restricted mean value property for sublaplacians

  • Holger Knöpfel
  • 54 Downloads
Mathematics Subject Classification (1991): 31D05 35C15 35J70 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Holger Knöpfel
    • 1
  1. 1.Fakultät für Mathematik, Universität Bielefeld, Postfach 100 131, D-33 501 Bielefeld, Germany (e-mail: knoepfel@mathematik.uni-bielefeld.de)DE

Personalised recommendations